Research Repository

Browse by Author: Fedotov, I

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Fedotov, I (2013) Approximating the Stieltjes integral via a weighted trapezoidal rule with applications. Mathematical and Computer Modelling, 57 (3-4). pp. 602-611. ISSN 0895-7177 (print) 1872-9479 (online)

Dragomir, Sever S and Fedotov, I (2011) The quasilinearity of some functionals associated with the Riemann–Stieltjes integral IEMANN–STIELTJES INTEGRAL. Bulletin of the Australian Mathematical Society, 84 (1). pp. 53-66. ISSN 0004-9727 (print) 1755-1633 (online)

Shatalov, M and Fedotov, I (2007) On Identification of Dynamical System Parameters from Experimental Data. Research report collection, 10 (1).

Fedotov, I and Dragomir, Sever S (2000) On Numerical Evaluation of the Winding Number of a Plane Vector Field. RGMIA research report collection, 3 (1).

Fedotov, I and Dragomir, Sever S (2000) On Convergence of Quadrature Methods for the Lipschitz-Continuous Functions. RGMIA research report collection, 3 (4).

Dragomir, Sever S and Fedotov, I (1999) A Grüss Type Inequality for Mapping of Bounded Variation and Applications to Numerical Analysis. RGMIA research report collection, 2 (4).

Fedotov, I and Dragomir, Sever S (1999) An Inequality of Ostrowski Type and its Applications for Simpson's Rule and Special Means. RGMIA research report collection, 2 (1).

Dragomir, Sever S and Fedotov, I (1998) An Inequality of Grüss Type for Riemann-Stieltjes Integral and Applications for Special Means. RGMIA research report collection, 1 (1).